# SDR DL733992712

- Difficulty date: December 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304WA
- Make and model: Boeing 737347
- Aircraft serial: 23345
- System (JASC): 2611 · Smoke Detection
- Part: Wire
- Condition: Broken
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS LAV SMOKE DETECTOR INOP.  REPLACED BROKEN WIRES AT SWITCH DETECTOR.
